# SDR UIEA2022042000353

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747
- Aircraft serial: 28367
- Aircraft time: 106,562 hours
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: 893501
- Part serial: NSN
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION, VIBRATION OCCURRED. AFTER GEAR RETRACTION, NOSE GEAR DOOR DID NOT RETRACT. COMPLIED WITH QRH AND RETURNED BACK TO MIA.(  REMOVED AND REPLACED ALT SQUAT SWITCH S801 REFERENCE AMM 32-61-01. ADJUSTED SQUAT SWITCH TARGET GAP TO MID RANGE .15. OPERATIONAL NORMAL REFERENCING AMM 32-61-01. PERFORMED NOSE GEAR INSPECTION, NO FAULTS FOUND REFERENCING AMM 05-51-31 P1A.    /    )
